Alisa Knizel
Alisa Knizel
כתובת אימייל מאומתת בדומיין math.columbia.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Asymptotics of random domino tilings of rectangular Aztec diamonds
A Bufetov, A Knizel
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (3 …, 2018
372018
Generalizations of tasep in discrete and continuous inhomogeneous space
A Knizel, L Petrov, A Saenz
Communications in Mathematical Physics, 1-68, 2018
132018
Log-gases on quadratic lattices via discrete loop equations and q-boxed plane partitions
E Dimitrov, A Knizel
Journal of Functional Analysis 276 (10), 3067-3169, 2019
72019
Moduli Spaces of q-Connections and Gap Probabilities
A Knizel
International Mathematics Research Notices 2016 (22), 6921-6954, 2016
52016
Asymptotics of discrete -corners processes via two-level discrete loop equations
E Dimitrov, A Knizel
arXiv preprint arXiv:1905.02338, 2019
22019
ALGEBRAIC ANALOGUE OF THE ATIYAH COMPLETION THEOREM.
A Knizel, A Neshitov
Homology, Homotopy & Applications 16 (2), 2014
22014
Algebraic analogue of Atiyah's theorem
A Knizel, A Neshitov
arXiv preprint arXiv:1111.4685, 2011
22011
-Racah ensemble and -P Discrete Painl\'eve equation
A Dzhamay, A Knizel
arXiv preprint arXiv:1903.06159, 2019
2019
Random tilings: gap probabilities, local and global asymptotics
A Knizel
Massachusetts Institute of Technology, 2017
2017
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–9